68-Year-Old Woman With a History of Aggressive NHL Presents With Tongue Hyperpigmentation

Poll

A 68-year-old woman with a history of aggressive NHL developed hyperpigmented patches on her tongue two months after starting her R-CHOP chemotherapy regimen. Which medication was likely the cause, and which other location would you expect hyperpigmentation on this patient?

A 68-year-old woman with a history of aggressive stage III non-Hodgkin lymphoma (NHL) developed hyperpigmented patches on her tongue two months after starting her R-CHOP chemotherapy regimen. Which medication was likely the cause, and which other location would you expect hyperpigmentation on this patient?

What is your diagnosis?

A. Cyclophosphamide, and pigmentation of the nails
B. Vincristine, and hyperpigmentation at the popliteal fossa
C. Prednisone, and pigmentation of the wrists
D. Rituximab, and dark pigmentation of the ocular conjunctiva
Related Videos
A panel of 4 experts on lung cancer
A panel of 4 experts on lung cancer
A panel of 3 experts on multiple myeloma
A panel of 3 experts on multiple myeloma
A panel of 3 experts on multiple myeloma
Aparna Parikh, MD, with the Oncology Brothers presenting slides
Aparna Parikh, MD, with the Oncology Brothers presenting slides